Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
Like Tree1Likes

Thread: Gyno help

  1. #1
    bruno21 is offline New Member
    Join Date
    May 2017
    Posts
    13

    Gyno help

    Last week I posted on here about how I was dealing with some old gyno and I was taking letro. Everyone said stop the letro and take 40 mg nova for a week and then 20 mg after that. I stopped the letro and immediately hopped onto nolva at 40 mg a week and everythign has been going good, the lump is actually shrinking. But randomly tonight my nips got real puffy and a tad sensitive again and if i squeeze hard a small amount of clear liquid comes out? Does anyone know what is happening? I am suppose to drop to 20 mg of nolva tomorrow.

  2. #2
    Gymratgus is offline New Member
    Join Date
    Apr 2017
    Posts
    6
    Honestly, estrogen blockers won't do nothing but mildly mitigate the issue. If you have scare build up (gyno) set up a payment plan and get it removed. Using that much estrogen blocker will kill your gains!

  3. #3
    The Deadlifting Dog's Avatar
    The Deadlifting Dog is online now Knowledgeable Member
    Join Date
    Sep 2012
    Posts
    2,216
    Quote Originally Posted by Gymratgus View Post
    Honestly, estrogen blockers won't do nothing but mildly mitigate the issue. If you have scare build up (gyno) set up a payment plan and get it removed. Using that much estrogen blocker will kill your gains!
    AI do not kill your gainz unless you consider water weight a gain.

  4. #4
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,878
    Quote Originally Posted by bruno21 View Post
    Last week I posted on here about how I was dealing with some old gyno and I was taking letro. Everyone said stop the letro and take 40 mg nova for a week and then 20 mg after that. I stopped the letro and immediately hopped onto nolva at 40 mg a week and everythign has been going good, the lump is actually shrinking. But randomly tonight my nips got real puffy and a tad sensitive again and if i squeeze hard a small amount of clear liquid comes out? Does anyone know what is happening? I am suppose to drop to 20 mg of nolva tomorrow.

    Are you on a steroid cycle right now?

  5. #5
    bruno21 is offline New Member
    Join Date
    May 2017
    Posts
    13
    Quote Originally Posted by ALIN View Post
    Are you on a steroid cycle right now?
    No. Been off everthing for about 3 years. Just wanted to get rid of lump I had so I started taking letro at 1.25mg per week for 2 weeks. It was messing me up so everyone on here said stop letro and take nolva. So i tapered down from the letro and I started to rebound real quick and thank god nolva kicked in. Ive been on nolva for about a week and a half now and lump is going down but bow both nipples are puffy and I would say sensitive but the feel irritated.

  6. #6
    Ealajl is offline Junior Member
    Join Date
    Feb 2017
    Posts
    51
    Following. I think I have a bit of gyno myself.

  7. #7
    Juced_porkchop's Avatar
    Juced_porkchop is offline Knowledgeable Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    2,607
    try not to touch or press on them, you will only make it worse IMO. keep on 40mg for another week or drop to 20mg ed and see, regardless if its old gyno it may not fully disappear (visually) even with ai or SERMs unless glands/tissue is cut out.
    having said that i would prob just go with the 20mg ed and see how that goes, if that i not best then maybe a round of ralox (another SERM) and if that is not the fix then considering getting it cut out is the other option

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •